# SDR CALA9601561

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH AND 7 INCH CRACK IN SKIN AT B.S. 178 BULKHEAD.  THE CRACKED AREA WAS CUT OUT. DOUBLER AND FILLERS WERE FABRICATED AND INSTALLED IAW SRM 51-30-2 AND SRM 53-10-11.
